Prominent Oncologist: Aggressive Cancers After Boosters-“Not a Coincidence to Me”

1
1621

A prominent doctor and professor in the UK, Professor Angus Dalgleish, notices a relationship between COVID-19 vaccines and cancer relapses in his patients. He noticed relapses after they received the COVID booster and said the aggressive cancers appearing after vaccine boosters are “not a coincidence.”

He sees aggressive relapses in patients with stable cancers after they are boosted. He also knows seven people in his “personal circle” who felt bad after taking booster shots. They’ve since gone to the doctors and have been diagnosed with leukemias and lymphomas.

Professor Angus Dalgleish is a practicing oncologist and the foundation chair of oncology at St George’s, University of London. He is calling for an immediate stop to COVID-19 boosters.

TRANSCRIPT

I’m Angus Dalgleish. I’m a Professor of Oncology at St. George’s, and a Consultant Medical Oncologist, and I have started to notice that several of my patients have melanoma who’ve been stable with stage 4 disease, they’ve had very good immunotherapy or other treatment, and I’ve been reviewing them from five to 20 years. I’ve noticed that I have now over six, possibly seven, even an eighth yesterday, who’ve clearly relapsed following the booster vaccine.

At first, we didn’t put the two together, but when a patient said, “I felt awful since the vaccine; I’ve just been drained,” they described symptoms like a Long Covid, and the next thing we know, two, three weeks, couple of months later they’ve got clear evidence of relapse. And these relapses are quite aggressive. They’re not a gentle relapse. They’re relapses that are requiring systemic therapy as opposed to a little nodule that requires surgical incision.

But it’s not just this. I’m now very much aware in my own circle of many people who haven’t melanoma – they’ve never had anything before – but they’ve got lumps and bumps, and they’re not feeling well.

And two people I’ve interviewed at great length. They all put it down to feeling awful after their booster. They were fine with the first two vaccines; they just had shivers, flu etc. But they’ve described being very tired, very fatigued, wanting to stay in bed. And this has dragged on to the point where they’ve gone to the doctor, and they’ve had blood counts and investigations, and I now know seven of them. Two of them have leukemias, and others have lymphomas. And one of them has a very bad melanoma, which he is absolutely sure was instigated by the booster as he developed dreadful symptoms.

So really, I want to bring to everybody’s attention that I think that this does not look like a coincidence to me, and we need to join forces and see if this is a real effect, and if it is, we must stop all the boosters immediately. Thank you.

THEY’RE DEVELOPING SHOTS FOR CANCER

This needs to be looked into immediately since BioNTech plans to use mRNA shots on cancer patients. Unfortunately, as long as US public health is embedded in Big Pharm, we will have a problem with the truth.

TURBO CANCER

Dr. Charles Hoffe tells us about “Turbo-Cancer”: “Currently in my practice, about 2/3 of all new cancer diagnoses are at stage 4 since the deployment of vaccines, which was very rare before.”


PowerInbox
0 0 votes
Article Rating
Subscribe
Notify of
guest
1 Comment
Newest
Oldest Most Voted
Inline Feedbacks
View all comments